Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



$t$–analogs of $q$–characters of Kirillov-Reshetikhin modules of quantum affine algebras

Author: Hiraku Nakajima
Journal: Represent. Theory 7 (2003), 259-274
MSC (2000): Primary 17B37; Secondary 81R50, 82B23
Published electronically: July 10, 2003
MathSciNet review: 1993360
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the Kirillov-Reshetikhin conjecture concerning certain finite dimensional representations of a quantum affine algebra ${\mathbf U}_q(\widehat {\mathfrak g})$ when $\widehat {\mathfrak g}$ is an untwisted affine Lie algebra of type $ADE$. We use $t$–analog of $q$–characters introduced by the author in an essential way.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 81R50, 82B23

Retrieve articles in all journals with MSC (2000): 17B37, 81R50, 82B23

Additional Information

Hiraku Nakajima
Affiliation: Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan
MR Author ID: 248505

Received by editor(s): April 29, 2002
Published electronically: July 10, 2003
Additional Notes: Supported by the Grant-in-aid for Scientific Research (No.13640019), JSPS
Dedicated: Dedicated to Professor Takushiro Ochiai on his sixtieth birthday
Article copyright: © Copyright 2003 American Mathematical Society